# SDR 2023FA0000122

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: General aviation
- Aircraft: N277MD
- Make and model: Beech 95-C55
- Aircraft serial: TE223
- Aircraft time: 3,831 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: NAS304443511
- Condition: Frayed
- Part time: 3,831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION AT ANNUAL THE FORWARD ELEVATOR CONTROL CABLE WAS FOUND FRAYED, SIX STRANDS FOUND BROKEN. REF: AUSTRALIA AD/BEECH 36/54 DATED 4/2012.
